Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes tea color urine in the morning?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 193 Questions
my urine is a tea color in morning but never during the day......also had it about three months ago stopped after one morning.....what's up....does it mean I have something serious.
Posted Fri, 3 Jan 2014 in Men's Health
Answered by Dr. Rogers Nditanchou 49 minutes later
Brief Answer: Too early to worry much Detailed Answer: Hi and thanks for the query, the color of urine is a direct function of how concentrated the urine is. During different times of the day, the amount of fluid taken in is different, and consequently the color changes. The more the amount of water or fluid taken in, the clearer the urine will be. The food or drinks also taken do influence the color of urine. It might therefore be of interest to check on the various fluid types you take during different types of the day. Fluids that are colored can at times influence the color of urine. I would suggest you evaluate the amount of fluid you have been taking for the past three months at the different time of the time. It is also important to note if you have recently changed environment, job or not. Change of environment in accompanied by a change in temperature, and accompanying drinking patterns do change. the hotter the area, the more colored urine shall be because more fluid is lost through sweating. If all these considerations do not hold, meaning within the the last three months everything has been going on well, a more keener evaluation for metabolic diseases like diabetes and enzyme disorders, infections and checking of kidney status would be warranted. the opinion of a nephrologist could then be useful. However, I suggest those simple common considerations be checked first. Drinking more fluid generally should lead to less colored urine. kind regards as I hope this helps. Please, do feel very free asking further questions in case of need. I am predisposed to help. Wishing you good health.
Above answer was peer-reviewed by
Follow-up: What causes tea color urine in the morning? 23 minutes later
I have been in hospital ten times in seven months....five stents...kidney stone they believe and gall bladder inflammation which I did not have symptoms I went in for small very small kidney stone. I have had 30 blood work ups done only thing that came back was my liver enzymes were up just a tiny bit. But I am on high dosage of aspirin for ten years for my heart and effient and topral......last three blood works ups were in last three months...perfect blood work up but for the little elevation in liver enzymes... So should I be very concerned with this tea colored urine showing up every three months or so immediately goes back to clear the next time I urinate. Do you think it is serious. Nervous nelly I am....thanks Doctor.... One last question...after all these blood work ups (even asked for Hep C test cause I work in hospital (negative) ....if I had HIV would something have showed up in all those blood work ups to give a hint there was something wrong. I have given oral sex...thanks
Answered by Dr. Rogers Nditanchou 3 days later
Brief Answer: No worries for now. Detailed Answer: Hi and thanks for the query, Sorry for the late response. Considering the numerous work ups you have done, and the way the color change evolves, I really do not think you should be worried. I am afraid you should contact your doctor concerning the dosage of Aspirin. Low dose aspirin, and NOT high dose Aspirin is needed for your cardiac status and history. If it is low dose Aspirin, it is fine. But I still do suggest your blood clotting status should be continually controlled from time to time. HIV is very easy to diagnose these days. Oral sex is for sure a risk factor. I however suggest you get an HIV test done, after counseling from the doctor. It is true that HIV could cause kidney disease in the long run, but it is really unlikely in this case. I do suggest you see your doctor for advice. But you need not be worried at this point in time. Kind regards as I wish you the best of health. Dr Rogers
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor